# SDR CALA9700665

- Difficulty date: April 25, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N13067
- Make and model: Doug DC-10-30
- Aircraft serial: 47866
- System (JASC): 7110 · Engine Cowling System
- Part: Skin
- Condition: Cracked
- Location: Nr 2 Eng Cowl
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A 1 CRACK IN SKIN WITH CORROSION AT FASTENER ON RIGHT HAND SIDE OF NR 2 ENGINE COWL, STA 2120 UPPER SURFACE AT BASE OF VERTICAL STABILIZER.  THE CRACK WAS STOP DRILLED AND A DOUBLER WAS FABRICATED AND INSTALLED IAW ECRA 5530-01179.  THE CORROSION WAS REMOVED IAW SRM 51-21-01.
